# SDR FDEA201909242330

- Difficulty date: September 24, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 87,323 hours, 20,619 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB293348
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING FIXED LEADING COMPARTMENT STATION XOS 548 DOUBLER FORWARD   CUTOUT CRACKED. DOUBLER ON RIGHT HAND WING FIXED LEADING COMPARTMENT AT STATION XOS 548   FORWARD CUTOUT REMOVED AND REPLACED AS PER SRM 51-31-01-0G. DOUBLER   FABRICATED AS PER DOUGLAS DRAWING ARB 2933 REVISION AJ. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
